CSpace
EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF INHOMOGENEOUS SEMILINEAR ELLIPTIC PROBLEMS INVOLVING CRITICAL EXPONENTS
DENG, YB
1992
Source PublicationCOMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
ISSN0360-5302
Volume17Issue:1-2Pages:33-53
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1992HH31900003
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28503
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
DENG, YB. EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF INHOMOGENEOUS SEMILINEAR ELLIPTIC PROBLEMS INVOLVING CRITICAL EXPONENTS[J]. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,1992,17(1-2):33-53.
APA DENG, YB.(1992).EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF INHOMOGENEOUS SEMILINEAR ELLIPTIC PROBLEMS INVOLVING CRITICAL EXPONENTS.COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,17(1-2),33-53.
MLA DENG, YB."EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS OF INHOMOGENEOUS SEMILINEAR ELLIPTIC PROBLEMS INVOLVING CRITICAL EXPONENTS".COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 17.1-2(1992):33-53.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[DENG, YB]'s Articles
Baidu academic
Similar articles in Baidu academic
[DENG, YB]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[DENG, YB]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.